Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Re: Salivation
Aug 15, 2002

Dear Dr. Henry:

Just wanted to thank you for responding to my question. Neither my private MD (well known HIV specialist) nor Michelle Roland's PEP RN had heard of sialorrhea as a SE of PEP, and one of my colleagues had developed a parotitis as an early manifestation of his HIV. But the timing and progression seemed suspicious to me, and the nature of the saliva suggested some kind of osmotic effect, perhaps. Your response was reassuring both re: HIV but more importantly re: my own sanity.

I'd also like to thank you on behalf of my own patients, who have found your site invaluable.

Response from Dr. Henry

Thank you for your feedback. KH


Previous
Twitching/MS connection..?
Next
mistaken diagnosis

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement